# SDR RAIA0012061

- Difficulty date: January 2, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 27,805 hours, 2,780 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: S2728117820000
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7330-STL-LEFT HAND BRAKE GRABS FULL LOCKED WHEN PEDAL IS BARELY PUSHED IN WITH HYDRAULICS OFF. THE LEFT PEDAL GOES DOWN VERY EASILY AS IF NO SPRING TENSION. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS LEFT HAND PEDAL ARTIFITIAL FEEL SPRING IAW ATR42 MAINTENANCE MANUAL.
